Jump to content
CrazyBoards.org

Hey - new here


Recommended Posts

Hi,

 

Title says it all.  I have been diagnosed with ADHD.  Been on Ritalin, LA Ritalin and now dex which is doing my head in.  Can anyone tell me how long side effects last on dex.  I have been on it just over a week now and am so jumpy/irritable/agitated - I'm thinking of quitting it.

 

Talk soon,

 

K

Link to comment
Share on other sites

Hi there and welcome to CB. It sounds like your medicine is doing more bad than good. I think you should talk to your pdoc or doctor that prescribed this to you about what this medicine is doing to you. Try to get an appointment asap. Please do not all of a sudden quit it without talking to your doctor. That can be dangerous. I hope you feel better soon. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...